# SDR DALA2023022101273

- Difficulty date: February 14, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N952DJ
- Make and model: Boeing 737-9
- Aircraft serial: 38741
- Aircraft time: 23,084 hours, 11,344 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2631852) DURING INSPECTION FOUND AFT CARGO L/H Z ANGLE STA 727A-847 LBL HAS MULTIPULE AREAS OF CORROSION. REMOVED DAMAGED ZEE ANGLE FROM AFT CARGO L/H STA 727A-847 LBL 24 AND REPAIRED PER B737 S.R.M 53-00-53-2R-G PARA 4. B-N. Z ANGLE SPLICE ARE LOCATED BETWEEN STA 727A, 727L AND 727F AND INSTALLED NEW Z ANGLE TO L/H AFT CARGO BAY PER B737 S.R.M 51-40-02-0G PARA 4B, 7D AND DWG# 146A7500.
